# SDR IXXA10SMN080S

- Difficulty date: September 15, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N606AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46044
- Aircraft time: 98,880 hours, 32,802 cycles
- Engine: Ge CFM562C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Te Flap
- Part time: 98,880 hours, 32,802 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT WING INBD FLAP LOWER EXTERNAL SKIN CRACKED AT STATION XCW 64.000.  REMOVED FASTENERS AS NEEDED TO PERFORM REPAIR.  REMOVED CRACKED SKIN.  FABRICATED NEW SKIN AND DOUBLERS.  BONDED PARTS AS NEEDED WITH HYSOL.  CLEANED, TREATED, AND PRIMED AREA AND REPAIR PARTS. INSTALLED PANEL NEW FASTENERS AND REPAIR PARTS IAW SRM 51-1-21, SRM 57-1-0 PAGE 1, SRM 57-7-1 FIG 1 ITEMS "A" - "L", DPS 4.710 REV "L", DPS 57-2-0, SRM 51-1-9, TR 51-142, SRM 51-1-9A, TR 51-141, DPS 1.950 REV "AR" R-1, SRM 51-1-8B, AND SRM 51-1-21.
